# SDR ASAA2020112333662

- Difficulty date: November 23, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,804 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750134
- Condition: Gouged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR SUPPORT AT STATION 460 RBL 17 HAS LARGE GOUGE.  GROUNDED-YES.  MEASURED THE DEPTH OF THE GOUGE ON THE CARGO TRACK, DEPTH=0.060 X WIDTH= 0.400, ORIGINAL THICKNESS 0.170, FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM53-00-53-1A-Z.  REMOVED DAMAGED SECTION OF THE CARGO TRACK FLOOR SUPPORT, IAW B737-800 SRM 53-00-53-2R-3.  INSTALLED TRACK EXTRUSION AND REPAIR TRACK SPLICES AT STA 400-STA 500+12 RBL 17, IAW B737-800 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1.  REPAIR 3 IS A PERMANENT REPAIR, NO FURTHER ACTION REQUIRED.
